A new generalization of the trapezoid formula for N-time differentiable mappings and applications

[img]
Preview
Ep37965.pdf - Published Version (1MB) | Preview

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Roumeliotis, J and Šunde, J (2000) A new generalization of the trapezoid formula for N-time differentiable mappings and applications. Demonstratio Mathematica, 33 (4). pp. 719-736. ISSN 0420-1213

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37965
DOI https://doi.org/10.1515/dema-2000-0404
Official URL https://www.degruyter.com/view/j/dema.2000.33.issu...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords trapezoid inequality; trapezoid quadrature formula
Citations in Scopus 18 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login